MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; CREO THREADED 6.5X45MM POLYAXIAL SCREW

GLOBUS MEDICAL, INC. CREO; CREO THREADED 6.5X45MM POLYAXIAL SCREW
Model Number 5119.1647
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/28/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a maginify-s spacer with ha coated screws were placed anteriorly.The patient was then flipped to place the creo pedicle screws posteriorly and while inserting one screw, it subsequently pushed out one of the screws securing the spacer.
 
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not returned for evaluation as it remains in the patient.Based on the available information, the creo screw functioned properly but impacted the magnify-s anterior screws upon insertion.The most likely cause of the reported issue is due to insertion technique.

Brand Name
CREO
Common Device Name
CREO THREADED 6.5X45MM POLYAXIAL SCREW
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18810323
Report Number3004142400-2019-00052
Device Sequence Number18202492
Product Code MNH
UDI-Device Identifier00889095104158
UDI-Public00889095104158
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5119.1647
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2019
Initial Report FDA Received Date02/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale